# SDR CA081028001

- Difficulty date: October 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 318 hours
- Engine: Pwc PW306C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 70002405D
- Condition: Tripped
- Location: Lt Power Feed
- Part time: 81 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT POWER FEED CIRCUIT BREAKER (1 OF 3 IN PARALLEL) POPS OPEN IN FLIGHT. P/N 700-024-50 REPLACED NEW.  NOTE: THIS C/B WAS REPLACED AT 261 HRS. AND AGAIN AT 342 HRS.
